JMI cover

Journal of Mathematical Inequalities

Volume: 2

Year: 2008


Issue: 1 (March, 2008)
Article number / DOI Authors / Title Pages Abstract Article
02-01 Iosif Pinelis: On inequalities for sums of bounded random variables 1–7 View View
02-02 Wenjun Liu, Chuncheng Li, Jianwei Dong: Consolidations of extended Qi's inequality and Bougoffa's inequality 9–15 View View
02-03 Živorad Tomovski, Rudolf Hilfer: Some bounds for alternating Mathieu type series 17–26 View View
02-04 Sukhwinder Singh, Sushma Gupta, Sukhjit Singh: On a bounded subclass of certain analytic functions satisfying a differential inequality 27–36 View View
02-05 Tiberiu Trif: Characterizations of convex functions of a vector variable via Hermite-Hadamard's inequality 37–44 View View
02-06 Nguyen Du Vi Nhan, Dinh Thanh Duc: Weighted Lp-norm inequalities in convolutions and their applications 45–55 View View
02-07 Nguyen Du Vi Nhan, Dinh Thanh Duc: Reverse weighted Lp-norm inequalities and their applications 57–73 View View
02-08 Alan Horwitz: Means and Hermite interpolation 75–95 View View
02-09 Daniel Breaz, H. Özlem Güney: The integral operator on the classes Sα(b) and Cα(b) 97–100 View View
02-10 Huan-Nan Shi: Generalizations of Bernoulli's inequality with applications 101–107 View View
02-11 Rajesh Sharma: Some more inequalities for arithmetic mean, harmonic mean and variance 109–114 View View
02-12 László Horváth: Generalization of a Bihari type integral inequality for abstract Lebesgue integral 115–128 View View
02-13 Khalida Inayat Noor: On some differential operators for certain classes of analytic functions 129–137 View View
02-14 Bicheng Yang: An extension of the Hilbert-type inequality and its reverse 139–149 View View
Issue: 2 (June, 2008)
Issue: 3 (September, 2008)
Article number / DOI Authors / Title Pages Abstract Article
02-26 Jun Ichi Fujii, Jadranka Mićić, Josip Pečarić, Yuki Seo: Comparison of operator mean geodesics 287–298 View View
02-27 A. Matković, J. Pečarić: On a variant of the Jensen-Mercer inequality for operators 299–307 View View
02-28 Serena Boccia, Loredana Caso: Interpolation inequalities in weighted Sobolev spaces 309–322 View View
02-29 W. T. Sulaiman: Hardy-Hilbert's type Inequalities for (p,q)-Hö(0,∞) functions 323–334 View View
02-30 Mehmet Zeki Sarikaya, Aziz Saglam, Hüseyin Yildirim: On some Hadamard-type inequalities for h-convex functions 335–341 View View
02-31 M. Klaričić Bakula, J. Pečarić, M. Ribičić Penava: General three-point quadrature formulae with applications for α-L-Hölder type functions 343–361 View View
02-32 Kil-Woung Jun, Yang-Hi Lee, Jeong-Ha Oh: On the Rassias stability of a bi-Jensen functional equation 363–375 View View
02-33 A. McD. Mercer: Shafer-Fink type inequalities for the elliptic function sn(u|k) 377–382 View View
02-34 Edward Neuman, József Sándor: Inequalities for the ratios of certain bivariate means 383–396 View View
02-35 Árpád Baricz, József Sándor: Extensions of the generalized Wilker inequality to Bessel functions 397–406 View View
02-36 Z. Kamont, K. Kropielnicka: Implicit difference functional inequalities and applications 407–427 View View
02-37 Kun Zhu, Hong Zhang, Kaiqing Weng: A class of new trigonometric inequalities and their sharpenings 429–436 View View
Issue: 4 (December, 2008)
Article number / DOI Authors / Title Pages Abstract Article
02-38 V. S. Guliyev, A. Serbetci, Z. V. Safarov: Meda inequality for rearrangements of the B-convolutions and some applications 437–447 View View
02-39 C. Selvaraj, K. R. Karthikeyan: Certain classes of analytic functions of complex order involving a family of generalized differential operators 449–458 View View
02-40 N. S. Hoang, A. G. Ramm: A nonlinear inequality 459–464 View View
02-41 Takayuki Furuta: Further extension of an order preserving operator inequality 465–472 View View
02-42 J. M. Aldaz: A refinement of the inequality between arithmetic and geometric means 473–477 View View
02-43 Peter R. Mercer: Error terms for Steffensen's, Young's, and Chebychev's Inequalities 479–486 View View
02-44 J. Jakšetić, J. Pečarić: Steffensen's means 487–498 View View
02-45 S. S. Dragomir: Norm and numerical radius inequalities for a product of two linear operators in Hilbert spaces 499–510 View View
02-46 J. Pečarić, A. Vukelić: General dual Euler-Simpson formulae 511–526 View View
02-47 B. A. Frasin: Some sufficient conditions for certain integral operators 527–535 View View
02-48 M. K. Aouf: Inequalities involving certain integral operators 537–547 View View
02-49 Serap Bulut: A Note on the paper of Breaz and Güney 549–553 View View
02-50 Ryskul Oinarov, A. Temirkhanova: Boundedness and compactness of a class of matrix operators in weighted sequence spaces 555–570 View View
02-51 Ling Zhu: On a quadratic estimate of Shafer 571–574 View View
02-52 Dansheng Yu, Songping Zhou: An inequality for polynomials with positive coefficients and applications in rational approximation 575–585 View View